×

Approximation of a random solution in extremum problems. (English) Zbl 0638.90077

An optimization problem depending on a random parameter is considered. If the goal function is not determined exactly, another problem is investigated. The results are applied to a discrete time optimization problem.

MSC:

90C15 Stochastic programming
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] H. W. Engl: Existence of measurable optima in stochastic nonlinear programming and control. Appl. Math. Optim. 5 (1979), 271-281. · Zbl 0418.90067
[2] V. Kaňková: Sequences of stochastic programming problems with incomplete information. Trans. Ninth Prague Conf. on Inform. Theory, Statist. Dec. Functions, Random Processes, Academia, Prague 1983, pp. 327-332.
[3] E. Tamrn: Inequalities for the solutions of nonlinear programming problems depending on a random parameter. Math. Operationsforsch. Statist. Ser. Optim. 11 (1980), 3, 487-497.
[4] Э. Тамм: Неравенства тупа Чебымева для решений Е-моделей нелинийного стохастического программировануя. ENSV TA Toimetised. Füüsika. Matemaatika 27 (1978), 4, 448-450. · Zbl 1130.91322
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.